Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1984, Volume 58, Number 2, Pages 219–228 (Mi tmf4329)  

This article is cited in 5 scientific papers (total in 5 papers)

Two-loop approximation in the background field formalism

S. L. Shatashvili
Full-text PDF (866 kB) Citations (5)
References:
Abstract: The generating functional for the S matrix in Yang–Mills theory is considered in the background field formalism. It is shown by explicit calculations using the proper time method that in the two-loop approximation all ultraviolet divergences can be eliminated by a single renormalization, which is a renormalization of the charge.
Received: 03.05.1983
English version:
Theoretical and Mathematical Physics, 1984, Volume 58, Issue 2, Pages 144–150
DOI: https://doi.org/10.1007/BF01017919
Bibliographic databases:
Language: Russian
Citation: S. L. Shatashvili, “Two-loop approximation in the background field formalism”, TMF, 58:2 (1984), 219–228; Theoret. and Math. Phys., 58:2 (1984), 144–150
Citation in format AMSBIB
\Bibitem{Sha84}
\by S.~L.~Shatashvili
\paper Two-loop approximation in the background field formalism
\jour TMF
\yr 1984
\vol 58
\issue 2
\pages 219--228
\mathnet{http://mi.mathnet.ru/tmf4329}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 58
\issue 2
\pages 144--150
\crossref{https://doi.org/10.1007/BF01017919}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1984TG27600007}
Linking options:
  • https://www.mathnet.ru/eng/tmf4329
  • https://www.mathnet.ru/eng/tmf/v58/i2/p219
  • This publication is cited in the following 5 articles:
    1. A. V. Ivanov, N. V. Kharuk, “Three-Loop Divergences in Effective Action of 4-Dimensional Yang–Mills Theory with Cutoff Regularization: Γ42-Contribution”, J Math Sci, 2024  crossref
    2. A. V. Ivanov, N. V. Kharuk, “Trekhpetlevye raskhodimosti v effektivnom deistvii 4-kh mernoi teorii Yanga–Millsa s regulyarizatsiei obrezaniem: Γ42-vklad”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 29, Zap. nauchn. sem. POMI, 520, POMI, SPb., 2023, 162–188  mathnet
    3. P. V. Akacevich, A. V. Ivanov, “On two-loop effective action of 2d sigma model”, Eur. Phys. J. C, 83:7 (2023)  crossref
    4. A. V. Ivanov, N. V. Kharuk, “Formula for two-loop divergent part of 4-D Yang–Mills effective action”, Eur. Phys. J. C, 82:11 (2022)  crossref
    5. Ivanov V A. Kharuk V N., “Two-Loop Cutoff Renormalization of 4-D Yang-Mills Effective Action”, J. Phys. G-Nucl. Part. Phys., 48:1 (2020), 015002  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:339
    Full-text PDF :121
    References:64
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025